MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRESSING, FOAM, SILICONE ADHESIVE, 4"X4"

Medline Industries, LP MEDLINE; DRESSING, FOAM, SILICONE ADHESIVE, 4"X4"
Catalog Number EQX2344Z
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "multiple clinicians here are having issues with the listed products adhering to their patient's skin.".
 
Additional Manufacturer Narrative
The customer reported the adherence properties were not satisfactory for clinicians and the items aren¿t adhering to patients; no one was harmed.Medline requested additional information, including clear images and return of a sample, and trending data for this item was reviewed over the past 24 months.The issue could not be confirmed as no sample, picture, or lot number was provided for investigation, and without a sample for evaluation medline was unable to confirm the issue or determine a potential root cause.A review of the complaint information indicated no need for further action such as initiation of capas, scars and/or other risk management activities at this time, and the division will continue to monitor trends through quarterly reports.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRESSING, FOAM, SILICONE ADHESIVE, 4"X4"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
three lakes drive IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50858801
Report Number1417592-2026-48144
Device Sequence Number13138637
Product Code NAD
UDI-Device Identifier10888277725133
UDI-Public10888277725133
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEQX2344Z
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown